# SDR FDEA201611174068

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Frames 25-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FROM FRAMES 25 AND 27 AND BETWEEN SEAT TRACK Y450 AND Y953. DECK PLATE UPPER SURFACE CORRODED. REMOVED COROSION IAW SRM 51-74-10. CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 51-73-11.  REMOVED AND REPLACED THE DECK PLATE IAW SRM 53-13-15.  MAJOR REPAIR.
